# SDR 95ZZZX598

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N162ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841152
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 9804472
- Condition: Corroded
- Location: Rt Fuel
- Part time: 7,477 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE PROBLEM WAS FOUND DURING AN INSPECTION FOR THE SOURCE OF A HEAVY FUEL SMELL IN THE CABIN.  THE LEAK WAS FOUND IN THE FUEL LINE ON THE RIGHT SIDE OF THE CABIN AS IT CAME THROUGH THE WING ROOT.  THE CAUSE OF THE LEAK WAS A HOLE THAT HAD CORRODED THROUGH.  THE CORROSION HAD OCCCURED DUE TO MOISTURE COLLECTING IN THE OLD STYLE PAPER FUEL LINE TAG. THE PREVENT THIS FROM RECURRING, THE OLD STYLE PAPER LABELS MUST BE REMOVED, THE FUEL LINES CLEANED, TREATED, AND NEW PLASTIC LABELS INSTALLED.  THIS IS THE THIRD AIRCRAFT FOUND THIS MONTH.
